On a characterization of the Euclidean sphere

J. Witkowski

Annales Polonici Mathematici (1963)

  • Volume: 13, Issue: 2, page 121-127
  • ISSN: 0066-2216

How to cite


J. Witkowski. "On a characterization of the Euclidean sphere." Annales Polonici Mathematici 13.2 (1963): 121-127. <http://eudml.org/doc/266459>.

author = {J. Witkowski},
journal = {Annales Polonici Mathematici},
keywords = {differential geometric Euclidean spaces},
language = {eng},
number = {2},
pages = {121-127},
title = {On a characterization of the Euclidean sphere},
url = {http://eudml.org/doc/266459},
volume = {13},
year = {1963},

AU - J. Witkowski
TI - On a characterization of the Euclidean sphere
JO - Annales Polonici Mathematici
PY - 1963
VL - 13
IS - 2
SP - 121
EP - 127
LA - eng
KW - differential geometric Euclidean spaces
UR - http://eudml.org/doc/266459
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.